advertisement
Question
Posted by: M | 2011/07/20

Bleeding after menstruation period.

I am using Yaz and every month after my period i start taking active pill but the bleeding does not stop, my doctor prescribe medication to stop the bleeding, but i am afraid i cannot use the medication evry month to stop it, must i change the pill. What can you recomend?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It sounds like you should change pils, but you should also have a gynae check-up to be sure that there is no problem in the womb or cervix.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2011/07/25

It sounds like you should change pils, but you should also have a gynae check-up to be sure that there is no problem in the womb or cervix.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement